Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Improper multiple integrals over iterable fields


Author: J. K. Lamond
Journal: Trans. Amer. Math. Soc. 13 (1912), 434-444
MSC: Primary 28A35; Secondary 26B15
MathSciNet review: 1500927
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A35, 26B15

Retrieve articles in all journals with MSC: 28A35, 26B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1912-1500927-2
PII: S 0002-9947(1912)1500927-2
Article copyright: © Copyright 1912 American Mathematical Society